# SDR DALA2021032901853

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 86,487 hours, 22,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Washer
- Condition: Out Of Position
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 REPORTS OF DOOR 1R ARMING/GIRT BAR ENGAGEMENT ISSUES. CORRECTIVE ACTION: FOUND WASHER ORIENTATION INCORRECT AT FWD CAM OF R1 DOOR GIRT BAR MECH. REALLOCATED WASHER PER B757 IPC 52-11-20-24A, ITEMS 170 + 175. NO RII RIG OR ADJUSTMENT REQUIRED. SYSTEM TEST OF GIRT BAR MECH CHECKS GOOD PER B757 AMM 52-11
